# SDR AU961120

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Fouled
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH WING LANDING GEAR UPLOCK OVERCENTRE SPRINGS FOULING ON J7 AND J8 JUNCTION BOXES
